# SDR R61A2024092100423

- Difficulty date: September 21, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 20,925 hours, 14,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII GUSSET PLATE AT FR90 RBL24 HAS LEVEL 2 CORROSION... REMOVED AND REPLACED GUSSET PLATE IAW SRM 51-41-02
